i just started on lopid this morning. both my doctor and pharmacist told me to keep taking zocor along with lopid. has anyone been told the same thing? also, are you having any problems with legs or nausea? thanks for any help you can give me.
21 Apr 2010
Please do yourself and your body a big favor and dump the Statin. Remember the Vioxx scare ? When that was publicised, a lot of info. all bad leaked out about the # of deaths that could be blamed on Statins. There was a lot of them. I came close to dying. I was on Lipitor for 3.5 yrs. Sacosam
19 Apr 2010
I am sorry I can not give you a direct answer. Someone with more knowledge in this area will read this and have an answer for you. I just wanted to tell you that it's a good thing when both your doctor AND pharmacist agree you should continue with these medications. Many people don't bother to check, let alone double check! You came to the right place for support and so many people here are very caring. All I can suggest is read both information sheets that came with the medications thoroughly. They include the common side effects as well as the more uncommon ones. Wish you well.
19 Apr 2010
Lopid can be used along with Zocor. It will enhance the effect of Zocor.
However, the use of Lopid with a statin medication should generally be avoided due to the increased risk of kidney and muscle problems. This combination should be used only if the benefit of further lowering cholesterol levels outweighs the risk.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
of foot pain (extreme) and lumps on my knee. My doctor told me to get off the zocor and my symptoms are going away after a week. Is this a normal ...
2 answers • 24 Sep 2009
... had it for years as does my daughter). Has anyone had more problems taking Lopid because it makes their IBS flair up more?
1 answer • 19 Mar 2010
I recently began taking Zocor, one tablet at night. It's been about two months and I have muscle pain and soreness in my left arm. I called my ...
1 answer • 10 Sep 2010
My son, age 49, donated a kidney to his father when he was 43. Recently he was prescribed Lopid for triglicerides management. I find this dangerous ...
2 answers • 20 Sep 2010
Too many side effects. I want to stop taking it. Saw my Dr. recently, with some of the symptoms that can be caused by Lopid. He didn't seem ...
1 answer • 19 Sep 2012